# SDR CA190211007

- Difficulty date: February 8, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,085 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 4,356 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TURBO MACHINERY CHIP DETECTED FAULT CODE 938 (ENGINE #2) WAS RECEIVED VIA FAST SYSTEM. THE AIRCRAFT WAS REMOVED FROM SERVICE AND A CHIP WAS RETRIEVED FROM THE DETECTOR. FOLLOWING LAB ANALYSIS OF THE MATERIAL, THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE. THE ENGINE WILL BE ROUTED TO THE MANUFACTURER FOR INVESTIGATION. (TC# 20190211007)
